# SDR REXA201100600

- Difficulty date: September 16, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 25,034 hours, 22,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED BURNING COMING FROM GALLEY AREA EN ROUTE, TURNED OFF ALL ELECTRICAL SWITCHES AND FANS, SMELL WENT AWAY.  CLEANED OFF BURNT COFFEE RESIDUE FROM HOT PLATE ON COFFEEMAKER, RAN COFFEE HOT PLATE, COULD NO LONGER SMELL BURNING SMELL REF GMM 25-2-02.
